Paragard IUD Inconsistency?

Discussion in 'IUDs' started by Raya, Jan 18, 2016.


 

Dear Members: We have operated this forum since 2002. We currently have over 12,000 members that have free access to thousands of health related discussions. We rely on you as a member to peruse our health articles but do need your help in ensuring that the site will continue to operate for years to come. We ask that you CLICK ON OUR ADS to support the site. Thank you for your trust.

  1. Raya

    Raya New Member

    Hi! This is my first post in this forum, I'm a newbie to Aphrodite. I've had the Paragard for just over a year now and have consistently had horrific, unprecedented periods ever since (exact opposite before I had my son and before paragard). Now all of a sudden, this month, I've had the lightest, easiest period for going on 3 days. Has anyone had this happen? Concerning? Expected?

     

    SUPPORT OUR WEBSITE, CLICK OUR ADS

Share This Page

SUPPORT OUR WEBSITE, CLICK OUR ADS